# SDR FDEA201501230266

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 62,650 hours, 22,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Part number: 114N4004176A
- Part serial: A20592
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT EXISTING REPAIR FOUND DISBONDED.  REPAIR CARRIED OUT IAW EA F-5750-T0314286.
